# SDR HALA9900234

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AC BUS TIE ISOL LIGHT CAME ON IN FLIGHT PERFORMED PROCEDURES IN FCOM, LIGHT REMAINED ON.  REMOVED AND REPLACED NR 2 GCU AND BCU.  GROUND RUN CHECK OK.  (M)
